RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 1, Pages 218–247 (Mi aa1421)  

This article is cited in 1 scientific paper (total in 1 paper)

Easy Reading for a Professional

Piecewise distance preserving maps

A. Petrunin, A. Yashinski


Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:1, 155–175

Bibliographic databases:

Received: 25.05.2014

Citation: A. Petrunin, A. Yashinski, “Piecewise distance preserving maps”, Algebra i Analiz, 27:1 (2015), 218–247; St. Petersburg Math. J., 27:1 (2016), 155–175

Citation in format AMSBIB
\Bibitem{PetYas15}
\by A.~Petrunin, A.~Yashinski
\paper Piecewise distance preserving maps
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 1
\pages 218--247
\mathnet{http://mi.mathnet.ru/aa1421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443270}
\elib{http://elibrary.ru/item.asp?id=23780130}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 1
\pages 155--175
\crossref{https://doi.org/10.1090/spmj/1381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374001400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953746163}


Linking options:
  • http://mi.mathnet.ru/eng/aa1421
  • http://mi.mathnet.ru/eng/aa/v27/i1/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Minemyer B., “Approximating Continuous Maps By Isometries”, N. Y. J. Math., 22 (2016), 741–753  mathscinet  zmath  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:273
    Full text:42
    References:31
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019